# SDR ASOA20131102267

- Difficulty date: November 3, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 29,945 hours, 16,902 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14544553001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE SHEAR TIE AT FRAME 68 BETWEEN STRINGERS 15-16L WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01494, REVA.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
